# SDR RRXA98562

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Lightning Strike
- Location: Air Frame
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ACFT HIT BY LIGHTNING, AN EMERGENCY DECLARED.  ALL SYSTEMS AND NAVIGATION EQUIPMENT WORKED OK.  PERFORMED SPECIAL INSPECTION IAW EMERY CARD SP004 LIGHTNING STRIKE INSP, OK FOR SERVICE.
